# SDR FDEA201801140091

- Difficulty date: January 14, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 66,389 hours, 21,938 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276217
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT L1 DOOR GIRT BAR TAB BENT.  REMOVED AND REPLACED L1 DOOR GIRT BAR IN REF TO AMM 25-6601-4. OPS CHECK NORMAL. OK TO CONTINUE.
